# SDR IPXA09855858

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Lt Ib Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVC SURVEY SEQ 852-W3-31 REPAIR DOUBLER AT LT INBD AILERON UPPER EDGE DOES NOT CORRELATE TO SRM REPAIR.  REPAIR ACCOMPLISHED PER TIMCO REO-G12538 REV C AND UPS EO DC8-5720-33337-A
